# SDR C2XA05SH106

- Difficulty date: August 29, 2005
- Submitted: September 7, 2005
- Operation: Air carrier
- Aircraft: N16541
- Make and model: Emb EMB-145LR
- Aircraft serial: 145542
- Aircraft time: 8,756 hours, 6,777 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521713003
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK MAINTENANCE, FOUND LT OMEGA BEAM LOWER FLANGE HAS CORROSION AT FRAMES 19A TO 23.  MAINTENANCE REPAIRED LT OMEGA BEAM LOWER FLANGE IAW EC 5320-01257 REV A.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
